I have been on Hydrocodone for the last 8 months 3-10mg. daily. Besides wanting to get off it, I have begun to have twitchs, or quakes or tremors constantly. Call it what you will. Is there any relation between twitching and Vicodin?
Hi I have been on this vicodin for about 2 1/2 years myself and just started noticing my hands shake somtimes, not bad, but I notice it. Also, I am super jumpy. The phone rings and it will make me jump, like it said Boo. This is very strange to me and I feel at this point I wouldn't put anything past this drug and what it can do to our minds and body.
i have been on vidcodin for about a year, prescription of course for lower back pain and neck pain, but i notice the twitches only when i think i have taken to much, im on 7.5 vics, if i take more then i normally do in a day i notice some twitchin in my legs mostly. i have a litle twitchin inmy hands, but i have had that way before i was on any medication when i was in high school. i think vicodin, morphine, oxy and stuff just maybe make it worse if u take to much or take it for so long. i was put on morphine for a little period before an that seemed to make the leg twitchin worse.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.